Alert archive / Georgia / Flash Flood Warnings in 2017
Flash Flood Warning 5, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jan 22, 2017, 12:35 AM EST for Dougherty County, Lee County, Georgia. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2017, 12:35 AM EST (05:35 UTC)
- Expired
- Jan 22, 2017, 5:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dougherty County, GA, Lee County, GA
The radar
The Ft Rucker radar (KEOX), 128 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 12:45 AM EST | FLASH FLOOD | Albany, GA | 7 STREETS REPORTED FLOODED IN AND AROUND ALBANY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 5.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1065 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
800
WGUS52 KTAE 220535
FFWTAE
GAC095-177-220700-
/O.NEW.KTAE.FF.W.0005.170122T0535Z-170122T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1235 AM EST SUN JAN 22 2017
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Southwestern Lee County in southwestern Georgia...
Central Dougherty County in southwestern Georgia...
* Until 200 AM EST
* At 1235 AM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Albany, Marine Corps Logistics Base, Turner City, East Albany,
Forrester, Acree, Pecan City, Palmyra, Radium Springs, Southwest Ga
Regional A/P, Century, South Albany, Lockett Crossing, Stocks,
Armena, Williamsburg and Byne Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3165 8402 3165 8399 3163 8401 3162 8400
3157 8400 3155 8398 3155 8400 3150 8400
3145 8431 3162 8431 3162 8430 3168 8429
3169 8431 3171 8429 3171 8403
$$
42-DVD1 follow-up statement
782
WGUS52 KTAE 220630
FFWTAE
GAC095-177-221000-
/O.EXT.KTAE.FF.W.0005.000000T0000Z-170122T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
130 AM EST SUN JAN 22 2017
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Southwestern Lee County in southwestern Georgia...
Central Dougherty County in southwestern Georgia...
* Until 500 AM EST
* At 130 AM EST, Doppler radar indicated thunderstorms producing
heavy rain moving into the area. Flash flooding was reported
earlier and additional heavy rain is expected to move into the
area over the next few hours with additional flash flooding
likely.
* Some locations that will experience flooding include...
Albany, Marine Corps Logistics Base, Turner City, East Albany,
Forrester, Acree, Pecan City, Palmyra, Radium Springs, Southwest Ga
Regional A/P, Century, South Albany, Lockett Crossing, Stocks,
Armena, Williamsburg and Byne Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3165 8402 3165 8399 3163 8401 3162 8400
3157 8400 3155 8398 3155 8400 3150 8400
3145 8431 3162 8431 3162 8430 3168 8429
3169 8431 3171 8429 3171 8403
$$
42-DVDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jan 21, 10:21 PM EST, 2 hours 14 minutes earlier.
Area forecast discussion, Jan 21, 10:21 PM EST, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1021 PM EST Sat Jan 21 2017
...Scattered severe storms possible overnight in southeast Alabama
and the Florida Panhandle...
.NEAR TERM [Through Tonight]...
Our area is under the eastern end of a southern stream mid- and
upper-level trough with a strong jet streak that stretches across
the CONUS's southern border. This low will deepen overnight as it
digs southeastward into the ArkLaTex. The surface and low level
reflection of this dynamic system lies over the TX-OK border,
but 850 mb winds are surging across TX and eastward along the Gulf
coast. Well ahead of the centers of low pressure, under the
influence of this enhanced wind field is a mesoscale convective
system that is rich with warm, moist, and unStable Gulf air. The
00Z LIX sounding showed MUCAPE over 2000 J/kg, with mid level lapse
rates over 7 C/km and 95 kts 0-6 km shear. Given these extreme
values, SPC has highlighted the area to be effected by this MCS under
a tornado watch with the distinction of a particularly dangerous
situation. This means that significant tornadoes (EF2+) are
possible tonight as well as higher end damaging winds (up to 75
MPH) and large hail (up to 2.5" in diameter). Local radar imagery
shows the bulk of the convection currently stretching across
southern AL, but is expected to fill in across the area outlined
in SPC's tornado watch. Please stay weather aware tonight and make
sure you have multiple methods to receive warning information.
&&
.PREV DISCUSSION [638 PM EST]...
.SHORT TERM [Sunday Through Monday Night]...
By morning Sunday a secondary wave of severe storms is expected to
have moved through the Florida panhandle, southeast Alabama, and
southwest Georgia. By mid-morning and early afternoon, a cold front
will be moving through the Tri-State region and aligning once again
with a quite favorable environment. There's some disagreement as to
just how steep the lapse rates will be, but a fair consensus on the
strength of the wind fields and magnitude of instability. Damaging
winds and tornadoes will be possible in the strongest storms, with
hail being a lesser threat but still possible. The most favorable
region for development along the cold front will be along and east
of a line from Albany through Tallahassee, or east of where strong
storms existed overnight. The threat for severe storms should come
to an end in the late afternoon. A scattering of showers will remain
possible through Sunday night and Monday as the main upper level
system passes through the region, but thunderstorms are not
expected over this period.
.LONG TERM [Tuesday Through Saturday]...
Tuesday and Wednesday we will be between weather systems as ridge
builds into the area. With southerly wind returning during this time
a warmup is expected for Wednesday afternoon (highs around mid to
upper 70s). The warmup will be short lived as another cold front is
forecast to move through the WFO on Thursday. Much cooler air will
accompany this front with high temperatures tumbling down into the
50s Friday and Saturday and low temperatures possibly reaching the
freezing level.
.AVIATION [Through 00Z Monday]...
The remnants of this afternoon's squall line lies just southeast of
TLH and VLD. Low cigs remain in place though, and aside from a few
brief breaks to VFR conditions, cigs are expected to remain mostly
MVFR until storms start back up again and cigs and vsbys lower to
IFR or possibly LIFR levels. Our next round of storms are expected
to move S to N late tonight/early tomorrow morning, followed by
another round moving W to E Sunday morning through afternoon.
Strong, gusty winds from the south are expected behind the final
line.
.MARINE...
Southwesterly Advisory level winds will shift westerly or even
northwesterly beginning late Sunday behind a cold front. Behind the
front late Sunday and into Monday sustained winds will near Gale
conditions, with occasional Gale force gusts expected. Seas will
build to around 14 feet well offshore, but even as high as 10 feet
within 20 miles of the Panhandle coast. Advisory level seas are not
expected to completely subside until Tuesday morning.
.FIRE WEATHER...
Several rounds of thunderstorms today and tomorrow will keep RHs
well above critical thresholds and fuel moisture high through the
period, precluding any red flag warning conditions. Elevated
transport and 20 foot winds on Sunday will yield high dispersion
values across much of the region, particularly the western half.
.HYDROLOGY...
Local rivers are starting to rise as rain continues to fall. Rain
totals in Southeast Alabama, Southwest Georgia and Panhandle Florida
are generally 1 to 3 inches with isolated areas of 4 inches as of
Saturday afternoon. Another 2 to 3 inches of rain is likely through
tomorrow. The rivers will be monitored closely as some may reach
flood stage in a couple days. Flood warnings may be issued
tonight or tomorrow when certainty is higher.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 65 73 54 62 42 / 80 90 10 10 0
Panama City 67 71 57 62 47 / 80 90 10 10 0
Dothan 63 71 52 58 41 / 90 70 30 10 0
Albany 63 72 52 58 41 / 90 80 20 20 0
Valdosta 64 74 53 61 42 / 80 90 10 10 0
Cross City 66 74 58 63 43 / 40 90 50 10 0
Apalachicola 68 72 59 63 48 / 60 90 30 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Monday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory from 1 AM EST /midnight CST/ Sunday to 1 AM
EST /midnight CST/ Tuesday for Coastal Bay-Coastal Gulf-
South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 7 AM EST Tuesday for Apalachee Bay or
Coastal Waters From Keaton Beach to Ochlockonee River Fl
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Moore
SHORT TERM...Harrigan
LONG TERM...Harrigan
AVIATION...Moore
MARINE...Harrigan
FIRE WEATHER...Moore
HYDROLOGY...McDermottIn the hours before
Local storm report, Jan 21, 11:19 PM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1119 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM HAIL OZARK 31.45N 85.65W
01/21/2017 M1.00 INCH DALE AL BROADCAST MEDIA
QUARTER SIZED HAIL REPORTED IN OZARK
&&
RHLocal storm report, Jan 21, 11:30 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1130 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HAIL 5 ESE ABBEVILLE 31.54N 85.18W
01/21/2017 E1.00 INCH HENRY AL 911 CALL CENTER
QUARTER SIZE HAIL REPORTED ON COUNTY ROAD 57
&&
DVDLocal storm report, Jan 21, 11:54 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1154 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM HAIL POULAN 31.51N 83.79W
01/21/2017 M1.50 INCH WORTH GA 911 CALL CENTER
REPORT OF PING PONG SIZED HAIL IN POULAN
&&
RHSpecial weather statement, Jan 22, 12:07 AM EST, 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1207 AM EST SUN JAN 22 2017
GAZ130-220530-
Ben Hill GA-
1207 AM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR BEN HILL COUNTY UNTIL 1230 AM
EST...
At 1207 AM EST, National Weather Service doppler radar indicated a a
strong thunderstorm over Fitzgerald, moving northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Fitzgerald, Fitzgerald Municipal A/P, Queensland, Bowens Mill,
Lulaville, Red Bluff and Ashton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 400 AM EST for south central
Georgia.
LAT...LON 3172 8300 3168 8312 3168 8317 3165 8318
3165 8326 3168 8327 3168 8332 3175 8333
3177 8336 3185 8330 3184 8321 3185 8319
3183 8315 3183 8314 3181 8313 3182 8311
3178 8303 3178 8299
TIME...MOT...LOC 0507Z 239DEG 39KT 3170 8323
30-PULLINLocal storm report, Jan 22, 12:13 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1213 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM FLASH FLOOD 5 WSW ENTERPRISE 31.30N 85.93W
01/21/2017 COFFEE AL 911 CALL CENTER
FLOODING ON GENEVA HWY WITH STUCK/FLOODED CAR
&&
RHLocal storm report, Jan 22, 12:24 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1224 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM FLASH FLOOD OZARK 31.45N 85.65W
01/22/2017 DALE AL 911 CALL CENTER
FLOODING OF RESIDENTIAL HOMES REPORTED IN OZARK
&&
RHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 10:23 PM EST | Tornado Warning | TAE | Baker, Colquitt, Miller, Mitchell | 27 min |
| Jan 21, 10:58 PM EST | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more | 32 min |
| Jan 21, 11:28 PM EST | Severe Thunderstorm Warning | TAE | Irwin, Tift, Turner, Worth | 47 min |
| Jan 21, 11:44 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 2 more | 55 min |
| Jan 22, 12:07 AM EST | Special Weather Statement | TAE | Ben Hill | 23 min |
| Jan 22, 12:10 AM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Worth | 58 min |
| Jan 22, 12:59 AM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 46 min |
| Jan 22, 1:04 AM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 18 min |
| Jan 22, 1:34 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Randolph and 1 more | 41 min |
| Jan 22, 2:02 AM EST | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Lee, Mitchell, Worth | 28 min |
| Jan 22, 2:25 AM EST | Severe Thunderstorm Warning | TAE | Colquitt, Decatur, Grady, Thomas | 65 min |
| Jan 22, 2:27 AM EST | Tornado Warning | TAE | Dougherty, Turner, Worth | 33 min |
| Jan 22, 2:44 AM EST | Tornado Warning | TAE | Irwin, Tift, Turner | 18 min |
| Jan 22, 2:49 AM EST | Tornado Warning | TAE | Thomas | 41 min |
| Jan 22, 2:59 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Early, Miller, Seminole | 46 min |
| Jan 22, 3:10 AM EST | Tornado Warning | TAE | Brooks, Colquitt, Cook | 50 min |
| Jan 22, 3:34 AM EST | Tornado Warning | TAE | Berrien | 56 min |
| Jan 22, 3:39 AM EST | Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 14 hr |
| Jan 22, 3:44 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Mitchell, Worth | 46 min |
| Jan 22, 4:24 AM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 66 min |
| Jan 22, 5:00 AM EST | Tornado Warning | TAE | Ben Hill, Irwin | 30 min |
| Jan 22, 5:34 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 56 min |
| Jan 22, 6:00 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Grady, Irwin and 1 more | 75 min |
| Jan 22, 6:31 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes, Thomas | 74 min |
| Jan 22, 6:33 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 42 min |
| Jan 22, 6:47 AM EST | Tornado Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 58 min |
| Jan 22, 7:10 AM EST | Tornado Warning | TAE | Lanier, Lowndes | 35 min |
| Jan 22, 7:15 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Cook, Thomas | 45 min |
| Jan 22, 7:16 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Thomas | 29 min |
| Jan 22, 7:36 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 39 min |
| Jan 22, 7:52 AM EST | Tornado Warning | TAE | Brooks | 38 min |
| Jan 22, 7:58 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 47 min |
| Jan 22, 8:05 AM EST | Tornado Warning | TAE | Brooks, Lowndes | 25 min |
| Jan 22, 8:27 AM EST | Tornado Warning | TAE | Lanier, Lowndes | 33 min |
| Jan 22, 8:37 AM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 38 min |
| Jan 22, 8:44 AM EST | Tornado Warning | TAE | Grady, Thomas | 31 min |
| Jan 22, 9:09 AM EST | Tornado Warning | TAE | Grady, Thomas | 36 min |
| Jan 22, 9:11 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Miller, Seminole | 49 min |
| Jan 22, 9:33 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 57 min |
| Jan 22, 9:41 AM EST | River Flood Warning | TAE | Lee | 5 days |
| Jan 22, 9:53 AM EST | Tornado Warning | TAE | Decatur, Grady | 37 min |
| Jan 22, 10:06 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early | 39 min |
| Jan 22, 10:38 AM EST | Tornado Warning | TAE | Decatur, Grady, Thomas | 37 min |
| Jan 22, 10:55 AM EST | Severe Thunderstorm Warning | TAE | Lee, Worth | 20 min |
| Jan 22, 11:11 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Cook, Lowndes | 31 min |
| Jan 22, 11:47 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Thomas | 43 min |
| Jan 22, 12:39 PM EST | Severe Thunderstorm Warning | TAE | Clay, Randolph, Terrell | 36 min |
| Jan 22, 1:59 PM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 46 min |
| Jan 22, 2:20 PM EST | Tornado Warning | TAE | Calhoun, Clay, Early, Randolph | 25 min |
| Jan 22, 2:35 PM EST | Tornado Warning | TAE | Decatur | 8 min |
| Jan 22, 2:39 PM EST | Tornado Warning | TAE | Baker, Calhoun, Early, Miller, Seminole | 36 min |
| Jan 22, 2:42 PM EST | Tornado Warning | TAE | Calhoun, Clay, Randolph, Terrell | 27 min |
| Jan 22, 3:08 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Terrell and 1 more | 52 min |
| Jan 22, 3:15 PM EST | Tornado Warning | TAE | Baker, Dougherty, Lee, Turner, Worth | 30 min |
| Jan 22, 3:26 PM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 34 min |
| Jan 22, 3:40 PM EST | Tornado Warning | TAE | Ben Hill, Turner, Worth | 35 min |
| Jan 22, 3:42 PM EST | Tornado Warning | TAE | Dougherty, Mitchell, Worth | 33 min |
| Jan 22, 3:53 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lowndes, Thomas | 37 min |
| Jan 22, 4:04 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Thomas, Tift | 26 min |
| Jan 22, 4:23 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 37 min |
Nearby
Flash Flood Warnings in Georgia, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.